MAUDE Adverse Event Report: RESPIRONICS, INC. DREAMSTATION AUTO CPAP; VENTILATOR, NON-CONTINUOUS (RESPIRATOR)

RESPIRONICS, INC. DREAMSTATION AUTO CPAP; VENTILATOR, NON-CONTINUOUS (RESPIRATOR)
Model Number BLX500S15
Medical Device Problem Code Degraded (1153)
Health Effect - Clinical Code Unspecified Respiratory Problem (4464)
Date of Event 07/17/2023
Type of Reportable Event Malfunction
Event or Problem Description
The manufacturer was contacted in reference to the voluntary field safety notice / recall notification related to the sound abatement foam in certain cpap, bipap, and mechanical ventilator devices.The manufacturer received information alleging chronic respiratory system problems as well as injury to other organ systems which leads to material and immaterial damages.Medical intervention was not specified.No additional information can be requested at this time.The manufacturer was made aware of this complaint through a representative of the customer.At this time, no further investigation can be performed.If any additional information is received, a follow up report will be filed.
 
Additional Manufacturer Narrative
The device won¿t be returning to the manufacturer for further evaluation.The manufacturer is submitting a final report.At this time, no further investigation can be performed.If any additional information is received, a follow up report will be filed.
 
Event or Problem Description
Legal benelux team has received on (b)(6) 2024 further information from the attorney regarding the patient's complaint.The lawyer has clarified the serial number of their client's dreamstation device.And has also informed that the patient would like to keep the device and is contemplating starting legal expert proceedings.The device won¿t be returning to the manufacturer for further evaluation.At this time, no further investigation can be performed.If any additional information is received, a follow up report will be filed.

Brand Name
DREAMSTATION AUTO CPAP
Common Device Name
VENTILATOR, NON-CONTINUOUS (RESPIRATOR)
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer Contact
melissa rosko
6501 living place
pittsburgh, PA 15208
4125423300
MDR Report Key19985191
Report Number2518422-2024-51491
Device Sequence Number7257984
Product Code BZD
UDI-Device Identifier00606959027343
UDI-Public(01)00606959027343
Combination Product (Y/N)N
Initial Reporter CountryNL
PMA/510(K) Number
K091319
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 01/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberBLX500S15
Device Catalogue NumberBLX500S15
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/17/2023
Supplement Date Received by Manufacturer07/17/2023
Initial Report FDA Received Date08/14/2024
Supplement Report FDA Received Date01/17/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/17/2016
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-1974-2021
Patient Sequence Number1
Patient SexUnknown